MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW IMN SCREWS 5X37.5MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL LOCKING SCREW IMN SCREWS 5X37.5MM; SCREW, FIXATION, BONE
Model Number 2360-5037S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Tibial fracture repair.Cracks occur around the screw during external compression.It was revealed at the time of postoperative x-ray photography.The splint was fixed and unloaded.

Brand Name
LOCKING SCREW IMN SCREWS 5X37.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11008006
Report Number0009610622-2020-00958
Device Sequence Number4496834
Product Code HWC
UDI-Device Identifier07613327366150
UDI-Public07613327366150
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2360-5037S
Device Catalogue Number23605037S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;